# SDR SWAA2022111759822

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500A+18; BS 500B+2; BS 500B+6; BS 500B+10; BS 500B+18; BS 500C+2; BS 500C+6; BS 500C+10. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS;IAW SRM 53-00-53-1A-2.;[02] REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT AT BS500A+18;RBL24;MEASURES:L=1.00;W=.6;D=0.020';ORIGINAL MATERIAL IS 0.040';REMAINING TICKNESS:0.020';FOUND TO BEOUT LIMITS;IAW SRM 53-00-53-1A-2;PARAG 4A(2) DETAIL D;FIG 103 AND SRM 53-30-53-0I-2 IDENTIFICATION 2 TABLE 2;TOOL USED ATS:2677;S/N UNKNOWN;DUE:11/2022.;[03] COMPLETED STEPS#1-2-3-4-5-6-7-8.;[04] VERIFIED CORRECTIVE ACTIONS #1 AND #2  PARTIAL UPDATES STEPS 1-7;[05] PARTIAL UPDATE STEP 8;[06] FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0 AND DRAWING#143A7501; LOT#1506362-1 BAC1496-444#7075T62. OK TO TREAT AND PRIME.;[07] VERIFIED ACTION #6; OK TO PRIME GIVEN;[08] TREATED AND PRIMED NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-20-01 AND SOPM 20-41-02.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUYOFF.;[09] VERIFIED CORRECTIVE ACTION ITEM 8.  MEASUREMENT FIELD NOT 'MAJOR' REPAIR; NEED CORRECTION BY AMT.;[10] MEASUREMENT FIELD ITEM#19 UPDATED.;[11] COMPLETED MEASUREMENT FIELD#19 REQUIRE FINAL BUY OFF.;[12] VERIFIED CORRECTIVE ACTION ITEM 10-11; AND MEASUREMENT FIELDS; CARD COMPLETE.
